# SDR UHLA201508010639

- Difficulty date: August 1, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 29,217 hours, 24,497 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS SUSPECTED AT FRAME 79 BETWEEN STR 5LT AND 6LT.  THE FILLER AND DOUBLER WERE R & R IAW ETD2015-145-073315.
